American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Robert Guralnick, Murray M. Schacher and Jack Sonn. Irreducible polynomials which are locally reducible everywhere. Proc. Amer. Math. Soc. 133 (2005) 3171-3177. MR 2160178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Eli Aljadeff and Jack Sonn. Relative Brauer groups and $m$-torsion. Proc. Amer. Math. Soc. 130 (2002) 1333-1337. MR 1879954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. Riehm. The Schur subgroup of the Brauer group of cyclotomic rings of integers . Proc. Amer. Math. Soc. 103 (1988) 27-30. MR 938638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1